Open Access
Translator Disclaimer
June 2006 On the Iwasawa Invariants of the Cyclotomic $\mathbb{Z}_{2}$-Extensions of Certain Real Quadratic Fields
Yoshinori Nishino
Tokyo J. Math. 29(1): 239-245 (June 2006). DOI: 10.3836/tjm/1166661877

Abstract

We study some conditions that the Iwasawa $\lambda$-, $\mu$-invariants of the the cyclotomic $\mathbb{Z}_{2}$-extension of $k = \mathbb{Q}(\sqrt{pq})$ with $p \equiv 7 \pmod{8}, q \equiv 1 \pmod{8}, (\frac{p}{q}) = -1$ are zero.

Citation

Download Citation

Yoshinori Nishino. "On the Iwasawa Invariants of the Cyclotomic $\mathbb{Z}_{2}$-Extensions of Certain Real Quadratic Fields." Tokyo J. Math. 29 (1) 239 - 245, June 2006. https://doi.org/10.3836/tjm/1166661877

Information

Published: June 2006
First available in Project Euclid: 20 December 2006

zbMATH: 1170.11039
MathSciNet: MR2258282
Digital Object Identifier: 10.3836/tjm/1166661877

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.29 • No. 1 • June 2006
Back to Top